# SDR ASAA1150369

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,791 hours, 5,853 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSFEED CB FOUND POPPED ON COCKPIT SETUP.  FOUND CROSSFEED VALVE C/B POPPED RESET C/B OPENED AND CLOSED CROSS FEED SWITCH SYSTEM OP CHECKS GOOD.  C/B STAYED RESET OK FOR CONTINUED SERVICED GROUND FUNCTIONAL CHECK GOOD IAW MM 28 22 21 710 801.
